Alert archive / Texas / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 1, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Feb 14, 2026, 2:35 PM CST for Zavala County, Texas. It was in force for 15 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 14, 2026, 2:35 PM CST (20:35 UTC)
- Expired
- Feb 14, 2026, 2:50 PM CST
- In force
- 15 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 64 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 14, 2:42 PM CST | HAIL 1 | 2 S La Pryor, TX | Photo and video via social media with the biggest stones around or slightly bigger than a quarter. Time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 8.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 311 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
793
WUUS54 KEWX 142035
SVREWX
TXC507-142115-
/O.NEW.KEWX.SV.W.0001.260214T2035Z-260214T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
235 PM CST Sat Feb 14 2026
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Central Zavala County in south central Texas...
* Until 315 PM CST.
* At 235 PM CST, a severe thunderstorm was located near La Pryor,
moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
La Pryor and Batesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 2885 10001 2900 10001 2905 9941 2878 9941
TIME...MOT...LOC 2035Z 271DEG 33KT 2892 9993
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
621 follow-up statement
305 WWUS54 KEWX 142050 SVSEWX Severe Weather Statement National Weather Service Austin/San Antonio TX 250 PM CST Sat Feb 14 2026 TXC507-142100- /O.CAN.KEWX.SV.W.0001.000000T0000Z-260214T2115Z/ Zavala TX- 250 PM CST Sat Feb 14 2026 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ZAVALA COUNTY IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning has been cancelled. However small hail and gusty winds are still possible with this thunderstorm. LAT...LON 2885 10001 2900 10001 2905 9941 2878 9941 TIME...MOT...LOC 2049Z 271DEG 33KT 2892 9977 $$ 62
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 14, 12:18 PM CST, 2 hours 17 minutes earlier. Its key messages:
- Level 1 of 5 (Marginal) risk for severe thunderstorms over most of South-Central Texas this afternoon and early evening. Large hail and damaging winds are the main threats.
- Rain amounts on the low side, mostly less than an inch.
- Elevated to near critical fire weather conditions expected west of I-10/I-37 Sunday.
- Above normal temperatures continue through next week.
Area forecast discussion, Feb 14, 12:18 PM CST, 2 hours 17 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1218 PM CST Sat Feb 14 2026 ...New SHORT TERM, LONG TERM, AVIATION, FIRE WEATHER... .KEY MESSAGES... - Level 1 of 5 (Marginal) risk for severe thunderstorms over most of South-Central Texas this afternoon and early evening. Large hail and damaging winds are the main threats. - Rain amounts on the low side, mostly less than an inch. - Elevated to near critical fire weather conditions expected west of I-10/I-37 Sunday. - Above normal temperatures continue through next week. && .SHORT TERM... (Tonight through Sunday night) Issued at 1215 PM CST Sat Feb 14 2026 An upper level trough extends from NE to west TX and a ridge axis has moved to the Mississippi Valley. The flow over TX is from the southwest. A cold front is stretched across TX from a low over the northern Edwards Plateau to the eastern Big Bend region. Our CWA is in the warm sector with southerly winds. The airmass is warm and moist with temperatures in the 60s and 70s and dewpoints a little higher than 24 hours ago in the 60s. The upper trough will continue to move across TX today and tonight moving to the Mississippi by Sunday morning. At the same time the cold front will move across our CWA and should be out of the area by the middle of this evening. A line of showers and thunderstorms ahead of the front is moving across the southern Edwards Plateau and into the Hill Country. This line should become more active with the heating of the day as it moves into the I-35 Corridor. As storms move into the warm, moist airmass instability will be moderate, but vertical wind shear will be 40-50 kts as we see on this morning's DRT sounding. These conditions may generate some strong to severe storms with large hail and damaging winds the most likely threats. SPC has issued a level 1 of 5 (Marginal) risk for severe storms for nearly all of South-Central Texas for this afternoon and early evening. Drier air will move in with northerly to northwesterly winds tonight. An upper ridge will build over the region Sunday. Dry weather will return. Temperatures Sunday will be about the same as today despite sunny skies as cooler air moves in. Skies will remain mostly clear Sunday night leading to a chilly start to Monday with lows mainly in the 40s. && .LONG TERM... (Monday through next Saturday) Issued at 1215 PM CST Sat Feb 14 2026 The upper ridge will dominate the first part of next week as it drifts slowly to the east. Upper flow will start southwesterly and become west-southwesterly by Tuesday The weather will be dry through the long term period. The forecast problem will be the temperatures. Highs Monday will climb to well above normal and then continue higher into the middle part of the week. Records are surprisingly high for these days and the forecast mid-80s are not close. Still, it will be unusually warm. A weak Pacific cold front will move through the region Friday. We don't have any rain in the forecast, but cooler air will move in behind the front bringing temperatures down for Friday and Saturday, but they will still be above normal. && .AVIATION... (18Z TAFS) Issued at 1215 PM CST Sat Feb 14 2026 A line of rain with some isolated embedded thunderstorms moves through the region from the northwest to southeast this afternoon. However, much of the Rio Grande plains looks to miss out on the activity, including KDRT. A mix of VFR and MVFR conditions generally will be expected this afternoon, with lowest flight conditions in or around the shower and storm activity. With any storm cells, greater reductions in visibility, gusty winds and locally heavy downpours are possible. The rain/storm activity advances east of the I-35 terminals by around 00Z with skies expected to clear thereafter. A region of some low clouds could return into the KAUS region, perhaps even KSAT, near or after sunrise Sunday. Moderate to breezy gusty winds trend for the majority of the period with directions turning westerly along or behind the rain/storm line and then northerly overnight into Sunday morning in wake of the front. However, there may be a brief lull in speeds during the first half of tonight in wake of the rain/storm activity and the late night passage of the cold front. && .FIRE WEATHER... Issued at 1215 PM CST Sat Feb 14 2026 Dry air will move into South-Central Texas behind the cold front tonight and Sunday. Minimum relative humidity will drop below 30% west of I-10 (north of San Antonio)/I-37 Sunday afternoon. Winds will be breezy late morning/early afternoon leading to elevated to near critical fire weather conditions. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 56 74 48 78 / 20 0 0 0 Austin Bergstrom Intl Airport 54 73 45 77 / 20 0 0 0 New Braunfels Muni Airport 53 75 46 78 / 10 0 0 0 Burnet Muni Airport 52 71 46 76 / 20 0 0 0 Del Rio Intl Airport 56 81 49 83 / 0 0 0 0 Georgetown Muni Airport 54 71 45 76 / 20 0 0 0 Hondo Muni Airport 53 78 45 79 / 0 0 0 0 San Marcos Muni Airport 53 75 45 79 / 20 0 0 0 La Grange - Fayette Regional 56 72 48 76 / 50 0 0 0 San Antonio Intl Airport 56 76 49 79 / 10 0 0 0 Stinson Muni Airport 56 78 48 79 / 10 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...05 LONG TERM....05 AVIATION...62
In the hours before
Special weather statement, Feb 14, 9:20 AM CST, 5 hours 15 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
920 AM CST Sat Feb 14 2026
TXZ183-141600-
Val Verde TX-
920 AM CST Sat Feb 14 2026
...A strong thunderstorm will impact portions of northwestern Val
Verde County through 1000 AM CST...
At 920 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Langtry, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bakers Crossing and Devils River State Nat Area Del Norte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2995 10160 3014 10108 2988 10099 2979 10153
TIME...MOT...LOC 1520Z 252DEG 25KT 2989 10149
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
62Special weather statement, Feb 14, 1:21 PM CST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
121 PM CST Sat Feb 14 2026
TXZ183-184-202-142000-
Kinney TX-Val Verde TX-Edwards TX-
121 PM CST Sat Feb 14 2026
...A strong thunderstorm will impact portions of northwestern Kinney,
southwestern Edwards and southeastern Val Verde Counties through 200
PM CST...
At 121 PM CST, Doppler radar was tracking a strong thunderstorm over
Long Point, or 12 miles northwest of Del Rio, moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lake View, Amistad Village, Black Brush Point, Diablo East, Governors
Landing, Long Point, Devils Shores, Kickapoo Cavern State Park, 277
South Boat Ramp, 277 North Campground, San Pedro Canyon, Rough Canyon
Recreation Area, Spur 406 Campground, Rock Quarry Campground, and
Lake Ridge Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2944 10105 2959 10113 2983 10048 2950 10034
TIME...MOT...LOC 1921Z 253DEG 45KT 2953 10098
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
62Special weather statement, Feb 14, 1:50 PM CST, 45 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
150 PM CST Sat Feb 14 2026
TXZ202-203-217-218-142030-
Maverick TX-Uvalde TX-Kinney TX-Zavala TX-
150 PM CST Sat Feb 14 2026
...Strong thunderstorms will impact portions of southeastern Kinney,
northeastern Maverick, southwestern Uvalde and northwestern Zavala
Counties through 230 PM CST...
At 150 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Spofford to Darling to near Radar Base.
Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Uvalde, La Pryor, Uvalde Estates, Dabney, Blewett, Paloma, Darling,
Washer, and Laughlin AFB Aux Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2934 9986 2910 9970 2886 9982 2888 10053
2898 10050 2911 10049
TIME...MOT...LOC 1950Z 258DEG 44KT 2912 10044 2899 10042 2889 10049
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
62Special weather statement, Feb 14, 2:24 PM CST, 11 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
224 PM CST Sat Feb 14 2026
TXZ218-142115-
Zavala TX-
224 PM CST Sat Feb 14 2026
...A strong thunderstorm will impact portions of central Zavala
County through 315 PM CST...
At 224 PM CST, Doppler radar was tracking a strong thunderstorm 11
miles west of La Pryor, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
La Pryor and Batesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2884 10011 2902 10011 2905 9946 2878 9947
TIME...MOT...LOC 2024Z 271DEG 33KT 2893 10004
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
62The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 8:21 AM CST | Special Weather Statement | EWX | Val Verde | 39 min |
| Feb 14, 9:20 AM CST | Special Weather Statement | EWX | Val Verde | 40 min |
| Feb 14, 1:21 PM CST | Special Weather Statement | EWX | Kinney | 39 min |
| Feb 14, 1:50 PM CST | Special Weather Statement | EWX | Kinney | 40 min |
| Feb 14, 2:24 PM CST | Special Weather Statement | EWX | Zavala | 51 min |
| Feb 14, 4:01 PM CST | Special Weather Statement | EWX | Karnes | 29 min |
| Feb 14, 4:22 PM CST | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes | 38 min |
| Feb 14, 4:52 PM CST | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 38 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.